# SDR VNAA2010022200008

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 14,366 hours, 14,911 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303318
- Part serial: 03213H1283
- Condition: Cracked
- Location: Cockpit
- Part time: 14,366 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FIRST OFFICER WINDOW CRACKING.  AIRCRAFT DIVERTED TO DAY WHERE MAINTENANCE USING THE AIRCRAFT MANUAL TROUBLESHOT AND REMOVED AND REPLACED THE FIRST OFFICER WINDOW.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
